# SDR CALA2023030900666

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 66,111 hours, 29,127 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Shock Absorber
- Part number: NA
- Condition: None
- Location: Ldg Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G SHOCK ABSORBER FAULT ECAM MESSAGE CAME ON IN CRZ AT FL370. NO ABNORMAL L/G INDICATIONS POST FILGHT REPORT INDICATES FAULT AT (24GA), JACKED NOSE OF REMOVED 24GA PROX SENSOR. REMOVED NOSE GEAR TARGET LEVER PN D67880 FOUND BUSHINGS WORN OUT AIRCRAFT, FOUND Z DIMENSION AT PROXIMITY SENSORS TO BE .099, OFF LIMITS. REF. CMM 32-27-03. NEEDS TO BE .0787. BIT 12 ON CALL- UP CHECKS OK. REPLACED 24GA AND LEG BRACKET , CYCLED GEAR NUMEROUS TIMES WITH NO FAULTS NOTED ON GEAR SWING . ACP PER AMM 32-31-73-200-002-A
